MathSciNet Relay Station
MathSciNet bibliographic data
MR813836 (87a:35074) 35J60 (49F10 53A10)
Lancaster, Kirk E. Nonexistence of some nonparametric surfaces of prescribed mean curvature. Proc. Amer. Math. Soc. 96 (1986), no. 1, 187–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement